# SDR AWXA200300987

- Difficulty date: August 15, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6516300191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 1/8 INCH CRACK WAS FOUND ON BEAM WEB AT INSULATION MOUNT HOLE BS 184, RBL 17.1, WL 178. MAINTENANCE CUTOUT DAMAGED AREA OF VERTICAL BEAM WEB AT BS 184, RBL 17.1, WL 178, AND PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACK EXISTS; FABRICATED A - 3 DOUBLER & -5 WEB; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-10-11, PG. 1, FIG. 011.
